# SDR 9WGA20191226501

- Difficulty date: December 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N512JN
- Make and model: Doug MD-11F
- Aircraft serial: 48512
- Aircraft time: 98,887 hours, 14,228 cycles
- Engine: Ge CF680C2D1F
- Engine time: 71,857 hours, 11,373 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Reads High
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

OIL QUANTITY INDICATING ON MEL. OIL TEMP STARTED RISING, PRESSURE DECREASING. TEMP REACHED 161 DEGREES AND LEVEL 2 ENG OIL TEMP HI ALERT DISPLAYED. OIL PRESS AT 20. RAN CHECKLIST OBSERVED PRESS & TEMP WITH THROTTLE AT IDLE. TEMP DROPPED A FEW DEGREES AND THEN BACK UP TO 160. AT THAT POINT RAN ENGINE SHUTDOWN IN-FLIGHT CHECKLIST.
